Some remarks on fixed point results of b<inf>2</inf> -metric spaces

Zaid Mohammed Fadail, Abd. Ghafur Ahmad, Vildan Ozturk, Stojan Radenović

Research output: Contribution to journalArticle

Abstract

In this paper, we consider, discuss and generalize some recent fixed point results for mappings in 2-metric and b<inf>2</inf> -metric spaces established by Mustafa et al. [31]. By using one new lemma all our results are with much shorter proofs. One example shows that our generalizations are genuine.

Original languageEnglish
Pages (from-to)533-548
Number of pages16
JournalFar East Journal of Mathematical Sciences
Volume97
Issue number5
DOIs
Publication statusPublished - 2015

Fingerprint

Metric space
Fixed point
Lemma
Metric
Generalise
Generalization

Keywords

  • 2-metric space
  • B<inf>2</inf> -cauchy sequence
  • B<inf>2</inf> -metric space
  • Comparable elements
  • Fixed point
  • Geraghty type mapping
  • Ordered set

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Some remarks on fixed point results of b<inf>2</inf> -metric spaces. / Fadail, Zaid Mohammed; Ahmad, Abd. Ghafur; Ozturk, Vildan; Radenović, Stojan.

In: Far East Journal of Mathematical Sciences, Vol. 97, No. 5, 2015, p. 533-548.

Research output: Contribution to journalArticle

Fadail, Zaid Mohammed ; Ahmad, Abd. Ghafur ; Ozturk, Vildan ; Radenović, Stojan. / Some remarks on fixed point results of b<inf>2</inf> -metric spaces. In: Far East Journal of Mathematical Sciences. 2015 ; Vol. 97, No. 5. pp. 533-548.
@article{ce2b261025cc40af82b45cad4c211f85,
title = "Some remarks on fixed point results of b2 -metric spaces",
abstract = "In this paper, we consider, discuss and generalize some recent fixed point results for mappings in 2-metric and b2 -metric spaces established by Mustafa et al. [31]. By using one new lemma all our results are with much shorter proofs. One example shows that our generalizations are genuine.",
keywords = "2-metric space, B<inf>2</inf> -cauchy sequence, B<inf>2</inf> -metric space, Comparable elements, Fixed point, Geraghty type mapping, Ordered set",
author = "Fadail, {Zaid Mohammed} and Ahmad, {Abd. Ghafur} and Vildan Ozturk and Stojan Radenović",
year = "2015",
doi = "10.17654/FJMSJul2015_533_548",
language = "English",
volume = "97",
pages = "533--548",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "5",

}

TY - JOUR

T1 - Some remarks on fixed point results of b2 -metric spaces

AU - Fadail, Zaid Mohammed

AU - Ahmad, Abd. Ghafur

AU - Ozturk, Vildan

AU - Radenović, Stojan

PY - 2015

Y1 - 2015

N2 - In this paper, we consider, discuss and generalize some recent fixed point results for mappings in 2-metric and b2 -metric spaces established by Mustafa et al. [31]. By using one new lemma all our results are with much shorter proofs. One example shows that our generalizations are genuine.

AB - In this paper, we consider, discuss and generalize some recent fixed point results for mappings in 2-metric and b2 -metric spaces established by Mustafa et al. [31]. By using one new lemma all our results are with much shorter proofs. One example shows that our generalizations are genuine.

KW - 2-metric space

KW - B<inf>2</inf> -cauchy sequence

KW - B<inf>2</inf> -metric space

KW - Comparable elements

KW - Fixed point

KW - Geraghty type mapping

KW - Ordered set

UR - http://www.scopus.com/inward/record.url?scp=84931828619&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84931828619&partnerID=8YFLogxK

U2 - 10.17654/FJMSJul2015_533_548

DO - 10.17654/FJMSJul2015_533_548

M3 - Article

VL - 97

SP - 533

EP - 548

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 5

ER -